# SDR DALA2016102608013

- Difficulty date: January 25, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 73,799 hours, 33,513 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON I/B PLATE LOCATED AT RT AILERON LOWER SURFACE L/E AREA, MEASURES L 10" , W 1" , D 0.001 APPROX.  REPLACED I/B PLATE LOCATED AT RT AILERON LOWER SURFACE L/E AREA AND FASTENERS AS PER SRM 51-72-11 AND DWG D57640040.
